


default search action
"Extremal Betti numbers of symbolic powers of two-dimensional squarefree ..."
Nguyên Quang Lôc, Nguyên Công Minh, Phan Thi Thuy (2022)
- Nguyên Quang Lôc, Nguyên Công Minh, Phan Thi Thuy:
Extremal Betti numbers of symbolic powers of two-dimensional squarefree monomial ideals. Int. J. Algebra Comput. 32(5): 1043-1069 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.